| Model Number |
D010 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535); Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) was suspected to be depleting prematurely.Also reported that this device had reached a battery status indicator of explant.The explant indicator was found to be due to extended charge times.This device was explanted and replaced.No additional adverse patient effects were reported.At this time, it is unknown if this device will return for analysis.
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) was suspected to be depleting prematurely.Also reported that this device had reached a battery status indicator of explant.The explant indicator was found to be due to extended charge times.This device was explanted and replaced.No additional adverse patient effects were reported.This device has been received for analysis.